FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Three-dimensional subclassification of Lenke type 1 scoliotic curves

Duong, Luc, Mac-Thiong, Jean-Marc, Cheriet, Farida et Labelle, Hubert. 2009. « Three-dimensional subclassification of Lenke type 1 scoliotic curves ». Journal of Spinal Disorders and Techniques, vol. 22, nº 2. pp. 135-143.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Duong, Luc
Affiliation: Autres
Date Deposited: 17 Nov 2020 21:07
Last Modified: 17 Nov 2020 21:07
URI: https://espace2.etsmtl.ca/id/eprint/21471

Actions (login required)

View Item View Item